# SDR FDEA201611144254

- Difficulty date: November 14, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,447 hours, 25,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT INBOARD MAIN FLAP DENTED 20 INCHES FROM OUTBOARD EDGE OF FLAP AND 23 INCHES FROM AFT EDGE OF FLAP.  REPAIRED IAW SRM 57-53-01, 57-53-01 AND SRM 51-70-10.
